EconPapers    
Economics at your fingertips  
 

An Analytic Solution for Interest Rate Swap Spreads

Mark Grinblatt

Yale School of Management Working Papers from Yale School of Management

Abstract: This paper argues that liquidity differences between government securities and short term Eurodollar borrowings account for interest rate swap spreads. It then models the convenience of liquidity as a linear function of two mean-reverting state variables and values it. The interest rate swap spread for a swap of particular maturity is the annuitized equivalent of this value. It has a closed form solution: a simple integral. Special cases examined include the Vasicek (1977) and Cox-Ingersoll-Ross (1985) one-factor term structure models. N

Date: 2002-01-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repec.som.yale.edu/icfpub/publications/2411.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ysm:wpaper:ysm39

Access Statistics for this paper

More papers in Yale School of Management Working Papers from Yale School of Management Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-20
Handle: RePEc:ysm:wpaper:ysm39